# SDR SWIA2020090952353

- Difficulty date: August 11, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 41,629 hours, 26,414 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ATTACHMENT ANGLE STGR 26R FS349 TO FS364 HAS CORROSION ON THE OUTBOARD SIDE OF WEB.  C-CHECK RO 9/5/2020.  REMOVED CORROSION AND FOUND REWORKED AREA TO BE OUT OF LIMITS.  REPLACED INTERCOSTAL AT STGR 26R, FS349 - FS364, REF CRJ-700 SRM AND DWG.  COMPLIED WITH TASK CARD.
